RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie des Sciences de Russie. VI série, 1919, Volume 13, Issue 12-15, Pages 657–662 (Mi izv5829)  

Variation de la tension superficielle des solutions comme fonction de la concentration

J. L. Šechtman


Full text: PDF file (478 kB)

Citation: J. L. Šechtman, “Variation de la tension superficielle des solutions comme fonction de la concentration”, Bulletin de l'Académie des Sciences de Russie. VI série, 13:12-15 (1919), 657–662

Citation in format AMSBIB
\Bibitem{She19}
\by J.~L.~{\v S}echtman
\paper Variation de la tension superficielle des solutions comme fonction de la concentration
\jour Bulletin de l'Acad{\'e}mie des Sciences de Russie. VI s\'erie
\yr 1919
\vol 13
\issue 12-15
\pages 657--662
\mathnet{http://mi.mathnet.ru/izv5829}


Linking options:
  • http://mi.mathnet.ru/eng/izv5829
  • http://mi.mathnet.ru/eng/izv/v13/i12/p657

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:156
    Full text:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020